| Model Number |
TFNT50 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
03/09/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health care professional reported that following an intraocular lens (iol) implant procedure, patient experienced blurry vision with significant glare.Patient stated that vision was never clear from one day post operation.The iol was explanted and exchanged in a secondary procedure for a different model iol.